# SDR AALA20020275

- Difficulty date: February 25, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N7533A
- Make and model: Doug DC-9-82
- Aircraft serial: 49987
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 3 SEAT TRACK STATION 1300-1307 HAS AREAS OF CORROSION.  REMOVED SECTION OF SEAT TRACK AND INSTALLED NEW SECTION 1265 TO 1307.  (M)
